# SDR S9BA1007

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 37,767 hours, 79,226 cycles
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: SZ470032A
- Part serial: 6651126561
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF BURNING WIRES IN AIRCRAFT. SHUTDOWN AIR CONDITIONING AND CABIN FANS. ODOR SUBSIDED. REMOVED AND REPLACED LT AND RT CABIN BLOWER FANS. (SZ57-003-2A)
